Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 3, Issue 3, Pages 193-202
http://dx.doi.org/10.1155/S1048953390000181

Difference equations of Volterra type and extension of Lyapunov's method

Division of Math, Science, and Technology, Mountain View College, Dallas 75211, Texas, USA

Received 1 January 1990; Revised 1 May 1990

Copyright © 1990 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Zouyousefain, “Difference equations of Volterra type and extension of Lyapunov's method,” Journal of Applied Mathematics and Stochastic Analysis, vol. 3, no. 3, pp. 193-202, 1990. https://doi.org/10.1155/S1048953390000181.